# SDR AALA202201313564

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737*
- Aircraft serial: 33341
- Aircraft time: 15,187 hours, 6,230 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RH LAVATORY SMOKE DETECTOR ACTIVATED WITH NO SMOKE PRESENT. ACCOMPLISHED FUNCTIONAL TEST OF SMOKE DETECTOR IAW AMM 26-14-00, OPS CHECK GOOD.
